Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Normal TSH level, symptoms of low thyroid disease. More tests?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 243 Questions
My tsh level is normal but I have symptoms that are similar to low thyroid disease. Should I have more thyroid tests done.
Posted Tue, 8 May 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Sapan J. Pandya 31 minutes later

Thanks for the query.

Yes, you may go for Serum.T3, Serum. T4, Free T3, Free T4, Thyroid Antibody test, Radioactive iodine uptake also.

You may also check your SGOT / SGPT level for increased S. Bilirubin.

MCH is borderline low. It means Mean Corpuscular Haemoglobin. Low values of MCH suggests that less haemoglobin in normal sized red blood cell. Low values of MCH also suggests that red blood cells have become larger in size with normal iron content.

I hope I have solved all your queries.
Above answer was peer-reviewed by
Follow-up: Normal TSH level, symptoms of low thyroid disease. More tests? 2 hours later
I quit taking the Benicar because it seemed to magnify the pain I'm having. Do you have any other suggestions as to what might be causing this pain and fatigue? I have pain in muscles and joints and a very low energy level.
Answered by Dr. Sapan J. Pandya 5 hours later

Thanks for your follow-up.

BENICAR (Olmesartan) is given for high blood pressure. Normally BENICAR (without a diuretic) does not cause all the problems (Fatigue, Muscle & Joint Pains) you have mentioned. It is XXXXXXX to stop a high blood pressure medicine without consulting your physician. There is a risk of rebound hypertension.

You may also check your Serum B-Complex & Folate levels apart from the tests previously mentioned.
There is also CHRONIC FATIGUE SYNDROME to think about if all tests are normal.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor